# SDR DJFA20181130001

- Difficulty date: November 13, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N333FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 6,297 hours, 4,323 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DIVERTED DUE TO PTRIM NML FAIL CAS AT FL450. RAN THE CHECKLIST THEN FLEW MANUALLY ON THE BACKUP TRIM. AIRCRAFT LANDED WITHOUT INCIDENT.  R&R #2 FCE. COMPLIED WITH RIGGING PROCEDURES AND OPS CHECK. OPS AND RIGGING CHECK GOOD.
